Data-driven local polynomial for the trend and its derivatives in economic time series

Y. Feng, T. Gries, M. Fritz, Journal of Nonparametric Statistics (2020) 510–533.

Download
No fulltext has been uploaded.
Journal Article | Published | English
Author
; ;
Publishing Year
Journal Title
Journal of Nonparametric Statistics
Page
510-533
LibreCat-ID

Cite this

Feng Y, Gries T, Fritz M. Data-driven local polynomial for the trend and its derivatives in economic time series. Journal of Nonparametric Statistics. 2020:510-533. doi:10.1080/10485252.2020.1759598
Feng, Y., Gries, T., & Fritz, M. (2020). Data-driven local polynomial for the trend and its derivatives in economic time series. Journal of Nonparametric Statistics, 510–533. https://doi.org/10.1080/10485252.2020.1759598
@article{Feng_Gries_Fritz_2020, title={Data-driven local polynomial for the trend and its derivatives in economic time series}, DOI={10.1080/10485252.2020.1759598}, journal={Journal of Nonparametric Statistics}, author={Feng, Yuanhua and Gries, Thomas and Fritz, Marlon}, year={2020}, pages={510–533} }
Feng, Yuanhua, Thomas Gries, and Marlon Fritz. “Data-Driven Local Polynomial for the Trend and Its Derivatives in Economic Time Series.” Journal of Nonparametric Statistics, 2020, 510–33. https://doi.org/10.1080/10485252.2020.1759598.
Y. Feng, T. Gries, and M. Fritz, “Data-driven local polynomial for the trend and its derivatives in economic time series,” Journal of Nonparametric Statistics, pp. 510–533, 2020.
Feng, Yuanhua, et al. “Data-Driven Local Polynomial for the Trend and Its Derivatives in Economic Time Series.” Journal of Nonparametric Statistics, 2020, pp. 510–33, doi:10.1080/10485252.2020.1759598.

Export

Marked Publications

Open Data LibreCat

Search this title in

Google Scholar